你在这里

卓次强

卓次强的头像

卓次强, 男, 博士, 湖南慈利县人.

2016年6月在北京师范大学获理学博士学位, 导师是杨大春教授.

2016年7月在湖南师范大学数学与计算机科学学院, 被聘为校聘副教授职称

承担课题: 

1. 个人科研启动基金
2. 湖南省教育厅优秀青年项目

近期发表的代表性论文: 

J. Zhang, Ciqiang Zhuo, D. Yang and Z. He, Littlewood-Paley characterizations of Triebel-Lizorkin-Morrey spaces via ball averages, Nonlinear Anal. 150 (2017), 76-103.

X. Yan, D. Yang, W. Yuan and Ciqiang Zhuo, Variable weak Hardy spaces and their applications, J. Funct. Anal. 271 (2016), no. 10, 2822–2887.

D. Yang, Ciqiang Zhuo W. Yuan, Besov-type spaces with variable smoothness and integrability. J. Funct. Anal. 269 (2015), no. 6, 1840–1898.

Ciqiang Zhuo, W. Sickel, D. Yang and W. Yuan, Characterizations of Besov-type and Triebel-Lizorkin-type spaces via averages on balls, Canad. Math. Bull. (2016), http://dx.doi.org/10.4153/CMB-2016-076-7.

D. Yang, J. Zhang and Ciqiang Zhuo, Variable Hardy spaces associated with operators satisfying reinforced off-diagonal estimates, Proc. Edinb. Math. Soc. (2017), accepted.

Ciqiang Zhuo and D. Yang, Maximal function characterizations of variable Hardy spaces associated with non-negative self-adjoint operators satisfying Gaussian estimates. Nonlinear Anal. 141 (2016), 16–42.

Ciqiang Zhuo, Y. Sawano and D. Yang, Hardy spaces with variable exponents on RD-spaces and applications, Dissertationes Math. (Rozprawy Mat.) 520 (2016), 74 pp.

D. Yang, Ciqiang Zhuo and E. Nakai, Characterizations of variable exponent Hardy spaces via Riesz transforms. Rev. Mat. Complut. 29 (2016), no. 2, 245–270.

D. Yang and Ciqiang Zhuo, Molecular characterizations and dualities of variable exponent Hardy spaces associated with operators. Ann. Acad. Sci. Fenn. Math. 41 (2016), no. 1, 357–398.

Ciqiang Zhuo, D. Yang and Y. Liang, Intrinsic square function characterizations of Hardy spaces with variable exponents, Bull. Malays. Math. Sci. Soc. 39 (2016), no. 4, 1541–1577.

D. Yang, Ciqiang Zhuo and W. Yuan, Triebel-Lizorkin type spaces with variable exponents. Banach J. Math. Anal. 9 (2015), no. 4, 146–202.

Ciqiang Zhuo, D. Yang and W. Yuan, Hausdorff Besov-type and Triebel-Lizorkin-type spaces and their applications. J. Math. Anal. Appl. 412 (2014), no. 2, 998-1018.

D. Yang, W. Yuan and Ciqiang Zhuo, Musielak-Orlicz Besov-type and Triebel-Lizorkin-type spaces. Rev. Mat. Complut. 27 (2014), no. 1, 93–157.

D. Yang, W. Yuan and Ciqiang Zhuo, Complex interpolation on Besov-type and Triebel-Lizorkin-type spaces. Anal. Appl. (Singap.) 11 (2013), no. 5, 1350021, 45 pp.

教学情况: 

实变函数, 泛函分析, 高等数学

Theme by Danetsoft and Danang Probo Sayekti inspired by Maksimer